# SDR SCNA09007

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 29,518 hours, 11,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE LEFT AFT OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE DURING A FUNCTIONAL CHECK.  THE EMERGENCY EXIT LIGHT WAS RELAMPED AND THE FUNCTION CHECK IS NOW NORMAL.
